# SDR SWAA021237

- Difficulty date: June 4, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 64,830 hours, 70,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP FOUND FUSELAGE SKIN CRACKED AT BS 763, WL 186 AFT OF WING TO BODY FAIRING.  REPAIRED SKIN PER SRM.
